# SDR SWAA2022021664518

- Difficulty date: January 18, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 054. #1 ENGINE INBD FAN COWL ATTACH ANGLE FOR DOOR 414AR CRACKED / [01] REMOVED CRACKED FAN COWL ATTACH ANGLE IAW SRM 51-40-02-0G-0;[02] VERIFIED NEW PART; SHIELD ATTACH ANGLE P/N 314-2259-4 IAW CMM 71-13-30 ATAG A111638;[03] VERIFIED STEPS 1 AND 2;[04] VERIFIED ITEM 2;[05] LOCATED AND DRILLED NEW ATTACH ANGLE IAW SRM 51-40-05-0G-0;[06] VERIFIED STEP 5;[07] VERIFIED STEP 5 AND OK TO INSTALL;[08] INSTALLED NEW SHIELD IAW SRM 51-40-02-0G-0 SECTION 4 AND 5 AND CMM 71-13-30.;[09] REMOVED AND REPLACED ATTACH SHIELD ON #1 ENGINE I/B FAN COWL AT DOOR 414AR - SEE ABOVE FOR COMPLETED WORK.;[10] ALL WORK C/W AUDIT C/W
